Success Weight Loss Group
[ Post a Response | Success Weight Loss Group ]
Posted by Pam T on 9/24/2019, 4:38 pm, in reply to "Confused
Not all people have a problem with these meds. The Ibuprofen can cause stomach issues for some, but you would probably already be aware if you had that problem if you take it on occasion for the usual aches and pains like headaches etc. I can take it no problem on an empty stomach. I don't use it however due to my history with heart failure. The antibiotics can cause nausea for some people. Again...I've never personally had this issue. I always have to pre-medicate for dental stuff, 4 before I go and then for a full course after, again...because of my heart history. I've had work done while eating and while SSing and never noticed a difference. You can try and see how you do. If you notice any upset then you could either add a small amount of protein and/or fat with your shakes. No carbs. That should take care of it. Fat will not slow your weight loss and it will keep you in ketosis so something like heavy cream in your shakes, or scramble up some eggs should be all you need.
[ Post a Response | Back to Support board |